# SDR GTIA2023090537456

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,877 hours, 19,047 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5757426500100
- Condition: Damaged
- Location: Rh Wing Le Flap
- Part time: 41,878 hours, 19,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE OUTBOARD FLAP LOWER SKIN ON RH WING.  RAF-01 GENERATED.  SDR GENERATED.-PERFORMED PERMANENT REPAIR ON EDGE OUTBOARD FLAP RH WING IAW A320 SRM 57-53-00-300-029
